Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8217126, 15 pages
https://doi.org/10.1155/2017/8217126
Research Article

Observer-Based Robust Controller Design for Nonlinear Fractional-Order Uncertain Systems via LMI

1School of Information Sciences and Engineering, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China
2School of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Correspondence should be addressed to Yude Ji; moc.361@eduy_ij

Received 13 February 2017; Revised 4 June 2017; Accepted 17 July 2017; Published 28 August 2017

Academic Editor: Michele Betti

Copyright © 2017 Jing Qiu and Yude Ji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Qiu and Yude Ji, “Observer-Based Robust Controller Design for Nonlinear Fractional-Order Uncertain Systems via LMI,” Mathematical Problems in Engineering, vol. 2017, Article ID 8217126, 15 pages, 2017. https://doi.org/10.1155/2017/8217126.